Follow
Detchat Samart
Detchat Samart
Department of Mathematics, Burapha University
Verified email at buu.ac.th - Homepage
Title
Cited by
Cited by
Year
Three-variable Mahler measures and special values of modular and Dirichlet L-series
D Samart
The Ramanujan Journal 32, 245-268, 2013
202013
Mahler Measures as Linear Combinations of L–values of Multiple Modular Forms
D Samart
Canadian Journal of Mathematics 67 (2), 424-449, 2015
142015
Feynman integrals and critical modular -values
D Samart
arXiv preprint arXiv:1511.07947, 2015
112015
The Mahler measure of a Calabi–Yau threefold and special -values
MA Papanikolas, MD Rogers, D Samart
Mathematische Zeitschrift 276, 1151-1163, 2014
102014
Further explorations of Boyd's conjectures and a conductor 21 elliptic curve
M Lalín, D Samart, W Zudilin
Journal of the London Mathematical Society 93 (2), 341-360, 2016
92016
A functional identity for Mahler measures of non-tempered polynomials
D Samart
Integral Transforms and Special Functions 32 (1), 78-89, 2021
62021
Mahler measures of a family of non-tempered polynomials and Boyd’s conjectures
Y Meemark, D Samart
Research in the Mathematical Sciences 7, 1-20, 2020
52020
A polyharmonic Maass form of depth 3/2 for SL2 (Z)
S Ahlgren, N Andersen, D Samart
Journal of Mathematical Analysis and Applications 468 (2), 1018-1042, 2018
52018
The elliptic trilogarithm and Mahler measures of K3 surfaces
D Samart
Forum Mathematicum 28 (3), 405-423, 2016
52016
A note on cusp forms as p-adic limits
S Ahlgren, D Samart
Journal of Number Theory 168, 360-373, 2016
32016
Mahler measures of hypergeometric families of Calabi-Yau varieties
D Samart
32014
Mahler measure of a nonreciprocal family of elliptic curves
D Samart
arXiv preprint arXiv:2301.05390, 2023
12023
On an extension of Niven's theorem
D Samart
International Journal of Mathematical Education in Science and Technology, 1-8, 2022
12022
On polynomials generated by the hyper-Fibonacci numbers.
J Boonyarak, D SAMART
Burapha University, 2020
12020
Kronecker’s Jugendtraum
P BREIDING, D SAMART
International Summer School on Number Theory, Penn-State, 2012
12012
A DYNAMICAL SYSTEM PROOF OF NIVEN’S THEOREM AND ITS EXTENSIONS
C Panraksa, D Samart, S Sriwongsa
Bulletin of the Australian Mathematical Society 109 (1), 138-151, 2024
2024
On Determinants of Matrices Generated From Values of Polynomials
T Palakawong, D Samart
Mathematical Journal by The Mathematical Association of Thailand Under The …, 2022
2022
ON A NONCRITICAL SYMMETRIC SQUARE-VALUE OF THE CONGRUENT NUMBER ELLIPTIC CURVES
D Samart
Bulletin of the Australian Mathematical Society 101 (1), 13-22, 2020
2020
Waring’s Problem and the Circle Method
D Samart
2010
Quadratic Reciprocity Law: History and Generalizations
D Samart
2009
The system can't perform the operation now. Try again later.
Articles 1–20